Representing an isotone map between two bounded ordered sets by principal lattice congruences

Czédli, Gábor: Representing an isotone map between two bounded ordered sets by principal lattice congruences.
ACTA MATHEMATICA HUNGARICA, 155 (2). pp. 332-354. ISSN 0236-5294 (2018)

[img]
Preview
Text
czedli_representing-an-isotone-map-between-2-bounded-posets-by-princs.pdf - Accepted Version

Download (587kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA MATHEMATICA HUNGARICA
Date: 2018
Volume: 155
Number: 2
Page Range: pp. 332-354
ISSN: 0236-5294
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3394288
DOI id: https://doi.org/10.1007/s10474-018-0844-5
Date Deposited: 2019. Jan. 25. 15:43
Last Modified: 2019. Dec. 31. 06:00
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14540

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year